# SDR SWIA201642705

- Difficulty date: September 26, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 34,039 hours, 20,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED APPROXIMATELY AT FLAP STATION 87.8 ON LT INBOARD FLAP LOWER CENTRAL AFT.  PERFORMED THE REPAIR IAW SRM.
